# SDR UALA2011102405710

- Difficulty date: October 22, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 46,289 hours, 5,742 cycles
- Engine: Pwa PW40903
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE LOOP MESSAGE.  NR 1 ENGINE FIRE DETECTOR HARNESS W656,  WIRES CHAFED ON RT SIDE OF ENGINE ALONG FWD EDGE HYD HOSE SHIELD.  INSTALLED HARNESS.
